MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER
Model Number K273
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable pacemaker exhibited failure to capture on the right ventricular channel.This device was explanted and returned to boston scientific for analysis.No further adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.An engineering-level longevity prediction calculation was completed to assess the rate of battery depletion.Given the programmed parameters and other data stored within the memory of the device, the results of this calculation indicated that the actual rate of battery depletion fell within an acceptable range.Pacing and sensing functions were tested and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.Additional information was added to the following fields: d6b: explant date.
 
Event or Problem Description
It was reported that this implantable pacemaker exhibited failure to capture on the right ventricular channel.No changes have been performed.This device was explanted and returned to boston scientific for analysis.No further adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was added to the following fields:.
 
Event or Problem Description

Brand Name
VITALIO
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15117473
Report Number2124215-2022-27808
Device Sequence Number7295456
Product Code LWP
UDI-Device Identifier00802526516962
UDI-Public00802526516962
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/27/2016
Device Model NumberK273
Device Catalogue NumberK273
Device Lot Number102069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer07/19/2022
08/22/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date08/04/2022
08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale